# SDR SWIA202266601

- Difficulty date: October 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,308 hours, 38,378 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM/FLOOR SUPPORT BEAM CLIP, IB, RBL9, IS CRACKED IN RADIUS, UPPER END.    (FILED CLOSED)    FABRICATED BEAM CLIP PER SRM 53-21-43. REMOVED AND REPLACED FS280 BEAM/FLOOR SUPPORT BEAM CLIP, IB, RBL9, IAW SRM 51-42-21
